Nombre de solutions dans une binade de l'équation A^2+B^2=C^2+C

Abstract : Let Q(N,λ) denote the number of integer solutions of the equation A^2+B^2=C^2+C satisfying N≤A≤B≤C≤λN−1/2. We show that there exists an explicit constant α(λ) such that Q(N,λ)=c(λ)N+Oλ(N^(7/8)logN).
Document type :
Journal articles
Complete list of metadatas

Cited literature [18 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00863116
Contributor : Xavier-François Roblot <>
Submitted on : Thursday, September 19, 2013 - 9:59:56 AM
Last modification on : Monday, April 15, 2019 - 3:52:06 PM
Long-term archiving on : Thursday, April 6, 2017 - 10:08:05 PM

File

muller2.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00863116, version 1

Collections

Citation

Jean-Michel Muller, Jean-Louis Nicolas, Xavier-François Roblot. Nombre de solutions dans une binade de l'équation A^2+B^2=C^2+C. L'Enseignement Mathématiques, 2004, 50 (1-2), pp.147-182. ⟨hal-00863116⟩

Share

Metrics

Record views

393

Files downloads

102